MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC S7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC S7; INSTRUMENT, STEREOTAXIC
Model Number 9734894
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Other relevant device(s) are: product id: 960-152, serial/lot #: (b)(4).No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device.It was reported outside of a procedure that the images on the system were inverted.It was noted that the pixel offset settings had already been added to the overrides file.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information added to the event description.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Update from the manufacturer representative stated that the disc was cracked and was unable to read.They also stated that there is not another disc and that the site is currently pulling images from electronic picture archiving and communication systems (pacs).
 
Additional Manufacturer Narrative
The software investigation was unable to determine the probable cause of the reported issue because the behavior could not be replicated due to the disc being cracked.If information is provided in the future, a supplemental report will be issued.

Brand Name
S7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8921136
Report Number1723170-2019-04594
Device Sequence Number19432363
Product Code HAW
UDI-Device Identifier00643169105232
UDI-Public00643169105232
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734894
Device Catalogue Number9734894
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Supplement Date Received by Manufacturer09/03/2019
09/30/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date09/12/2019
10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1